MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 202 VENTILATOR, U.S.A.; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 202 VENTILATOR, U.S.A.; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1040007
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
A trilogy 202 ventilator, u.S.A.Was returned to the manufacturer for routine preventative maintenance.There was no allegation of device malfunction.The device was not in patient use.During the evaluation of the trilogy 202 ventilator, u.S.A.Device at the manufacturer's service center, a "service required" err_prox_press_railed error code was discovered in the ventilator's downloaded event log.The technician documented per service guide, this error could indicate faulty tubing, obm manifold, sensor board cable, and/or sensor board.The tubing will be checked for leaks and replace them if necessary.There is no documentation of any component needing to be replaced.The customer cancelled repair.The device to be returned unrepaired.Additionally, the device's pollen filter, sd card, and case were replaced per periodic maintenance.The power cord, c7-end, r.A.Female-end, us, power cord clamp, and plastic threaded cap were replaced due to having been missing at inspection.The housing and front enclosure kit were replaced having been damaged at inspection.

Brand Name
TRILOGY 202 VENTILATOR, U.S.A.
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24027672
Report Number2518422-2026-001546
Device Sequence Number8970337
Product Code CBK
UDI-Device Identifier00606959005150
UDI-Public(01)00606959005150
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K093905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1040007
Device Catalogue Number1040007
Device Lot Number160610
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Initial Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown